# SDR CALA2017090102982

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 58,996 hours, 24,899 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004721201
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 31R FRAMES 65-66 BELOW OUTFLOW VALVE. REMOVED AND REPLACED STR31R PN D5348004 721201 PO NO. 1035886.2 IAW A319 SRM 51-72-11
